Free Access
Volume 32, Number 6, 1998
Page(s) 699 - 713
Published online 30 January 2017
  1. [CG] J. M. CHADAM and R. T. GLASSEY, Global existence of solutions to the Cauchy problem for time dependent Hartree equations, J.M.P. 16(5), pp. 1122-1130, 1975. [MR: 413843] [Zbl: 0299.35084] [Google Scholar]
  2. [DF] J. P. DlAS and M. FIGUEIRA, Conservation laws and time decay for the solutions of some nonlinear Schrödinger-Hartree equations and systems, J. Math. Anal. Appl. 84, pp. 486-508, 1981. [MR: 639678] [Zbl: 0481.35057] [Google Scholar]
  3. [GMMP] P. GERARD, P. A. MARKOWICH, N. J. MAUSER and F. POUPAUD, Homogenization limits and Wigner transforms, Comm. Pure Appl. Math. 50, No. 4, pp. 323-379, 1997. [MR: 1438151] [Zbl: 0881.35099] [Google Scholar]
  4. [GV] J. GINIBRE and G. VELO, On a class of nonlinear Schrödinger equations. II. Scattenng theory, general case, J. Funct. Anal. 32, pp. 33-71, 1979. [MR: 533219] [Zbl: 0396.35029] [Google Scholar]
  5. [ILZ] R. ILLNER, P. F. ZWEIFEL and H. LANGE, Uniqueness and asymptotic behaviour of solutions of the Wigner-Poisson and the SchrödungerPoisson Systems, M2AS 17, pp. 349-376, 1994. [MR: 1273317] [Zbl: 0808.35116] [Google Scholar]
  6. [LPa] P. L. LIONS et T. PAUL, Sur les mesures de Wigner, Revista Matematica Iberoamericana 9, pp. 553-618, 1993. [EuDML: 39445] [MR: 1251718] [Zbl: 0801.35117] [Google Scholar]
  7. [LPe] P. L. LIONS et B. PERTHAME, Global solutions of Vlasov-Poisson type equations, preprint n. 8824, Ceremade, 1995. [Google Scholar]
  8. [LPel] P. L. LIONS et B. PERTHAME, Lemme de moments, de moyenne et de dispersion, C. R. Acad. Sci. Paris, 314, Serie 1, pp. 801-806, 1992. [MR: 1166050] [Zbl: 0761.35085] [Google Scholar]
  9. [M] P. A. MARKOWICH, On the equivalence of the Schrödinger and the Quantum Liouville equation, M2AS 11, pp. 459-469, 1989. [MR: 1001097] [Zbl: 0696.47042] [Google Scholar]
  10. [MM] P. A. MARKOWICH and N. J. MAUSER, The classical limit of a self-consistent quantum-Vlasov equation in 3d, M3AS 3, pp. 109-124, 1993. [MR: 1203274] [Zbl: 0772.35061] [Google Scholar]
  11. [P] B. PERTHAME, Time decay, propagation of low moments and dispersive effects of kinetic equations, Com. PDE 21, No. 3-4, pp. 659-686, 1996. [MR: 1387464] [Zbl: 0852.35139] [Google Scholar]
  12. [RS] M. REED and B. SIMON, Methods of Modern Mathematical Physics II: Fourier Analysis, Self-Adjointness, Academic Press, New York, 1975. [MR: 493420] [Zbl: 0308.47002] [Google Scholar]
  13. [S] J. C. SLATER, A simplification of the Hartree-Fock method, Phys. Rev. 81(3), pp. 385-390, 1951. [Zbl: 0042.23202] [Google Scholar]
  14. [W] E. WIGNER, On the Quantum Correction for the Thermodynamic Equilibrium, Phys. Rev. 40, pp. 749-759, 1932. [Zbl: 58.0948.07] [JFM: 58.0948.07] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you